# SDR CALA2022071501752

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5347721823600
- Condition: Corroded
- Location: Fr61 And Fr62
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CARGO COMPARTMENT BETWEEN FR61 AND FR62 STR 3 4R HAS CORROSION. DOT 132-87() REMOVED CORROSION ON STR 34R BETWEEN FR61-FR62 IAW SRM 51-74-00 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM O AREA FOUND OUT OF LIMITS IAW SRM 53-41-13-283. REMOVED STRINGER N NR# 33231. FR61 TO FR62 STR34R IAW SRM 51-42-11. INSTALLED STRINGER P/N: 50 88 IAW SRM 51-42-11. PAINTED AREA IAW SRM 51-21-11. EMP# V934718
